标题:Componentwise complementary cycles in multipartite tournaments
作者:He, Zhi-hong; Li, Guo-jun; Zhou, Xue-qin
作者机构:[He, Z.-H] School of Mathematics and Information Science, Yantai University, Yantai 264005, China;[ Li, G.-J] School of Mathematics and System Science 更多
通讯作者:He, ZH(zhihhe@126.com)
通讯作者地址:[He, ZH]Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Peoples R China.
来源:应用数学学报(英文版)
出版年:2012
卷:28
期:1
页码:201-208
DOI:10.1007/s10255-012-0135-9
关键词:complementary cycles;componentwise complementary cycles;multipartite tournaments
摘要:The problem of complementary cycles in tournaments and bipartite tournaments was completely solved.However,the problem of complementary cycles in semicomplete n-partite digraphs with n ≥ 3 is still open.Based on the definition of componentwise complementary cycles,we get the following result.Let D be a 2-strong n-partite (n ≥ 6) tournament that is not a tournament.Let C be a 3-cycle of D and D \\ V(C) be nonstrong.For the unique acyclic sequence D1,D2,…,Dα of D \\ V(C),where α ≥ 2,let Dc ={ Di|Di contains cycles,i =1,2,…,α},D-c ={D1,D2,…,Dα} \\ Dc.If Dc ≠ (O),then D contains a pair of componentwise complementary cycles.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-83355172772&doi=10.1007%2fs10255-012-0135-9&partnerID=40&md5=b9f239f11feff86c120c5e98e1004997
TOP